# SDR FDEA201410213317

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 3,536 hours, 634 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4738763
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: K

## Discrepancy

MULTI-FUNCTION DISPLAY STATUS PAGE SHOWED MSG CGO BOTTLE 2A, 2B & 2C.  DURING ACFT POWER UP WIRING CONTINUITY CHECK CARRIED OUT ON CGO FIRE EXTINGUISHING BOTTLE 2A, 2B & 2C SQUIB CIRCUIT & WIRING BETWEEN SIU 2 & MONITOR CARD IAW WDM 26-23-11 & 26-23-51.  CGO FIRE EXTINGUISHING BOTTLE CONNECTOR PINS INSPECTION CARRIED OUT FOR DAMAGE & CONTAMINATION IAW FIM 26-23-00-2, FOUND SATISFACTORY.  CGO FIRE BOTTLE 2A, 2B & 2C R & R IAW AMM 26-23-01-4.  P310 SIU 2 & CCU R & R IAW AMM 24-09-00-2-2, AS PRECAUTIONARY MEASURE.  P310 EU SELF-TEST CARRIED OUT IAW AMM 24-09-00-710-011-002.  CGO FIRE EXTINGUISHING SQUIB OPERATIONAL TEST & PRESS SWITCH OPERATIONAL TEST IAW AMM 26-23-710-802 & AMM 26-22-00-000-801 RESPECTIVELY.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
